# SDR SWIA200110356

- Difficulty date: November 13, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,065 hours, 6,236 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION ON AT DEPLOYMENT TO 8 DEGREES.  C/W AD 98-20-01.  FLAP FAIL MESSAGE RESET.  CHECKS OK.
